MAUDE Adverse Event Report: ZIMMER BIOMET, INC. AVENIR COMPLETE BROACH SIZE 2; INSTRUMENT, HIP

ZIMMER BIOMET, INC. AVENIR COMPLETE BROACH SIZE 2; INSTRUMENT, HIP
Catalog Number 574999020
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the surgery; the surgeon was broaching when the attachment fractured off the handle.There was no known impact or consequences to the patient.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Proposed component code: mechanical (g04)- rasp.The product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected} updated: d4; d9; g3; h2; h4.
 
Event or Problem Description
No further information at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: g3; h2; h3; h6.Visual examination of the returned product identified the post is fractured from the broach at the base of the post.There are nicks and scratches on the broach connection face and around the post.The teeth of the broach have nicks and wear.No other damage was noted during visual evaluation.The diameter of the broach attachment and length of the stem were measured and found to be within specifications.This device has an approximate field age of 2 years.Review of the device history record identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
AVENIR COMPLETE BROACH SIZE 2
Common Device Name
INSTRUMENT, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22937424
Report Number0001822565-2025-03215
Device Sequence Number9865468
Product Code LZO
UDI-Device Identifier00889024510128
UDI-Public(01)00889024510128(11)230410(10)65652999
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K182048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number574999020
Device Lot Number65652999
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer12/02/2025
01/06/2026
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date12/02/2025
01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale